Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 59, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 12, 2016, 1:13 PM CDT for Cheatham County, Davidson County, Tennessee. It was in force for 32 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2016, 1:13 PM CDT (18:13 UTC)
- Expired
- May 12, 2016, 1:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheatham County, TN, Davidson County, TN
The radar
The Nashville radar (KOHX), 25 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 1:34 PM CDT | TSTM WND DMG | 1 Nw Nashville, TN | TREE DOWN AT VANTAGE WAY AND FRENCH LANDING DR |
| May 12, 1:34 PM CDT | TSTM WND DMG | 1 Se Nashville, TN | TREE DOWN ON 3RD AVE SOUTH. |
| May 12, 1:34 PM CDT | TSTM WND DMG | Nashville, TN | A DOZEN TREES DOWN ACROSS THE COUNTY. 2300 PEOPLE WITHOUT POWER. |
| May 12, 1:35 PM CDT | TSTM WND DMG | 1 Nw Nashville, TN | TREE DOWN AT VANTAGE WAY AND FRENCH LANDING DR |
| May 12, 1:38 PM CDT | TSTM WND DMG | 1 Ne Nashville, TN | TREES AND POWERLINES DOWN AT THE CORNER OF MERIDIAN AND CLEVELAND ST. |
| May 12, 1:40 PM CDT | TSTM WND DMG | 1 E Nashville, TN | SEVERAL TREE LIMBS DOWN AROUND SHELBY PARK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
592
WUUS54 KOHX 121813
SVROHX
TNC021-037-121845-
/O.NEW.KOHX.SV.W.0059.160512T1813Z-160512T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
113 PM CDT THU MAY 12 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...
* UNTIL 145 PM CDT
* AT 113 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELLEVUE...OR
10 MILES WEST OF NASHVILLE...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...NASHVILLE...MADISON...GOODLETTSVILLE...BELLE MEADE...
PEGRAM...JOELTON...BELLEVUE...OLD HICKORY...BEAMAN PARK...WHITES CREEK
AND BELLS BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3625 8664 3605 8691 3605 8693 3603 8696
3614 8711 3636 8684 3635 8682 3636 8679
3637 8679
TIME...MOT...LOC 1813Z 226DEG 35KT 3615 8696
HAIL...0.75IN
WIND...60MPH
$$
311 follow-up statement
941
WWUS54 KOHX 121832
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
132 PM CDT THU MAY 12 2016
TNC021-121841-
/O.CAN.KOHX.SV.W.0059.000000T0000Z-160512T1845Z/
CHEATHAM TN-
132 PM CDT THU MAY 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEATHAM COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3605 8692 3625 8693 3636 8684 3635 8682
3636 8679 3637 8679 3625 8664 3605 8691
TIME...MOT...LOC 1831Z 239DEG 48KT 3619 8677
$$
TNC037-121845-
/O.CON.KOHX.SV.W.0059.000000T0000Z-160512T1845Z/
DAVIDSON TN-
132 PM CDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR CENTRAL DAVIDSON COUNTY...
AT 132 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NASHVILLE...
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NASHVILLE...MADISON...GOODLETTSVILLE...BELLE MEADE...JOELTON...OLD
HICKORY...BEAMAN PARK...WHITES CREEK AND BELLS BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3605 8692 3625 8693 3636 8684 3635 8682
3636 8679 3637 8679 3625 8664 3605 8691
TIME...MOT...LOC 1831Z 239DEG 48KT 3619 8677
HAIL...0.75IN
WIND...60MPH
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 12:47 PM CDT, 26 minutes earlier.
Area forecast discussion, May 12, 12:47 PM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1247 PM CDT THU MAY 12 2016 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Have updated the suite of forecast products to reflect current regional radar mosiac trends along with the consensus of short range model solutions for today, thus pushing back the chance of numerous shwrs and tstms to mainly the afternoon hours, spreading west to east as the afternoon hours progress, with best heavy rainfall potential during the afternoon hours also, as sfc front begins to push into mid state. Updated hrly temp, dewpoint, sky condition, and wind speed/direction grids also. Remainder of forecast continues to be on track. && .AVIATION... 18Z TAF DISCUSSION. Tried to reflect passage timing of shwrs/tstms at terminals based on latest radar mosiac imagery, with a tempo group illustrating the best 2 hr window for convective impacts at each TAF site. Some brief temporary gusts associated with convection to 35 to 40kts possible also. Ceilings on the whole are expected to be VFR, with rain induced vsbys into the MVFR category during greatest impact. Maybe some lingering convection behind present line moving across the TN River Valley Region as it pushes ewd, but expect a general erosion of ceilings 13/02Z W - 13/10Z E, with some MVFR fog possibly per low level moisture pooling potential at terminals 13/07Z W - 13/15Z E under SKC sky conditions. Expect ridging influences sfc/aloft to build enough across the region to support VFR/SKC conditions across entire region with nwly sfc winds of 5-10kts 13/15Z-13/18Z. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight FOR Cheatham-Clay- Cumberland-Davidson-De Kalb-Fentress-Jackson-Macon-Montgomery- Overton-Pickett-Putnam-Robertson-Smith-Sumner-Trousdale-White- Wilson. && DISCUSSION......21 AVIATION........31
Hazardous weather outlook, May 12, 10:11 AM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1011 AM CDT THU MAY 12 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-131000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1011 AM CDT THU MAY 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHERN MIDDLE TENNESSEE GENERALLY ALONG AND NORTH OF I-40 THROUGH THE EVENING HOURS. ANOTHER ROUND OF NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED ACROSS THE AREA TODAY...WITH 1 TO 2 INCHES OF RAIN AND SOME LOCALLY HIGHER AMOUNTS POSSIBLE. DUE TO THE HEAVY RAINFALL YESTERDAY...SOME AREAS IN THE WATCH COULD QUICKLY SEE ADDITIONAL FLASH FLOODING. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY ACROSS THE VAST MAJORITY OF MIDDLE TENNESSEE...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. WITH ANY SEVERE THUNDERSTORMS THAT DO DEVELOP...DAMAGING WINDS WILL BE THE MAIN CONCERN...ALTHOUGH LARGE HAIL CAN NOT TOTALLY BE RULED OUT EITHER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOME STRONG THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH WEDNESDAY OF NEXT WORK WEEK...ALTHOUGH THIS REMAINS VERY UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH STRUCTURAL DAMAGE TREES OR POWER LINE DOWN 31
In the hours before
Special weather statement, May 12, 12:23 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1223 PM CDT THU MAY 12 2016
TNZ005-121800-
STEWART TN-
1223 PM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 100 PM
CDT...
AT 1222 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MURRAY TO 6 MILES NORTHWEST OF PARIS
LANDING STATE PARK TO 8 MILES NORTHEAST OF PARIS. MOVEMENT WAS
NORTHEAST AT 45 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DOVER...BIG ROCK AND LAND BETWEEN THE LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3666 8785 3663 8785 3663 8771 3643 8772
3636 8793 3635 8794 3635 8798 3636 8799
3645 8806 3647 8805 3649 8806 3652 8804
3656 8803 3668 8807 3668 8802
TIME...MOT...LOC 1722Z 232DEG 38KT 3668 8826 3651 8816 3637 8819
ALSpecial weather statement, May 12, 12:28 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1228 PM CDT THU MAY 12 2016
TNZ005-023-024-121815-
STEWART TN-HUMPHREYS TN-HOUSTON TN-
1228 PM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL STEWART...HUMPHREYS
AND WESTERN HOUSTON COUNTIES UNTIL 115 PM CDT...
AT 1227 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR PARIS TO CAMDEN TO 9 MILES NORTHEAST OF
NATCHEZ TRACE STATE PARK. MOVEMENT WAS EAST AT 40 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAVERLY...CAMDEN...ERIN...NEW JOHNSONVILLE...MCEWEN...TENNESSEE RIDGE...
HURRICANE MILLS...HOUSTON COUNTY AIRPORT AND I-40 NEAR THE TENNESSEE
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3600 8800 3603 8800 3605 8799 3613 8792
3617 8792 3622 8795 3626 8794 3631 8796
3637 8800 3642 8779 3617 8762 3591 8769
3584 8796 3587 8794 3594 8793 3595 8801
3597 8802
TIME...MOT...LOC 1727Z 249DEG 34KT 3626 8825 3604 8811 3587 8816
ALSpecial weather statement, May 12, 12:54 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1254 PM CDT THU MAY 12 2016
TNZ059-121845-
WILLIAMSON TN-
1254 PM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILLIAMSON COUNTY
UNTIL 145 PM CDT...
AT 1254 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FAIRVIEW...OR 10 MILES WEST OF FRANKLIN...MOVING NORTHEAST AT
15 MPH.
HALF INCH HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...BRENTWOOD...NATCHEZ TRACE AT HIGHWAY 96 AND LEIPERS FORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3598 8679 3579 8703 3588 8719 3602 8705
3599 8704 3599 8703 3605 8694
TIME...MOT...LOC 1753Z 215DEG 13KT 3591 8703
31Special weather statement, May 12, 1:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
104 PM CDT THU MAY 12 2016
TNZ026-027-121830-
DAVIDSON TN-CHEATHAM TN-
104 PM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAVIDSON AND
CHEATHAM COUNTIES UNTIL 130 PM CDT...
AT 104 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PEGRAM...OR 12 MILES SOUTH OF ASHLAND CITY...MOVING NORTH AT 45
MPH.
HALF INCH HAIL...WINDS IN EXCESS OF 40 MPH...FREQUENT CLOUD GO
GROUND LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...COOPERTOWN...KINGSTON SPRINGS...PEGRAM...JOELTON...PLEASANT
VIEW...BEAMAN PARK AND BELLS BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3641 8704 3639 8701 3637 8699 3637 8698
3638 8696 3638 8694 3634 8679 3602 8702
3603 8705 3604 8706 3604 8710 3605 8712
3643 8711
TIME...MOT...LOC 1801Z 201DEG 41KT 3609 8704
31Special weather statement, May 12, 1:11 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
111 PM CDT THU MAY 12 2016
TNZ025>027-057-059-121845-
DAVIDSON TN-WILLIAMSON TN-HICKMAN TN-DICKSON TN-CHEATHAM TN-
111 PM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILLIAMSON...WESTERN
DAVIDSON...SOUTH CENTRAL CHEATHAM...SOUTHEASTERN DICKSON AND
NORTHEASTERN HICKMAN COUNTIES UNTIL 145 PM CDT...
AT 111 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF BURNS...OR 13 MILES SOUTHEAST OF DICKSON...MOVING
NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH...FREQUENT CLOUD GO GROUND LIGHTNING
STRIKES...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...BURNS...FAIRVIEW...LYLES AND BON
AQUA.
LAT...LON 3609 8694 3584 8717 3585 8721 3583 8722
3588 8737 3619 8723
TIME...MOT...LOC 1810Z 204DEG 30KT 3592 8722
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 10:52 PM CDT | Special Weather Statement | OHX | Davidson, Macon, Robertson, Sumner | 83 min |
| May 12, 2:08 AM CDT | Flash Flood Watch | OHX | Cheatham, Clay, Cumberland, Davidson, DeKalb, Fentress and 12 more | 17 hr |
| May 12, 12:12 PM CDT | Severe Thunderstorm Warning | OHX | Lewis, Perry, Wayne | 33 min |
| May 12, 12:23 PM CDT | Special Weather Statement | OHX | Stewart | 37 min |
| May 12, 12:28 PM CDT | Special Weather Statement | OHX | Houston, Humphreys | 47 min |
| May 12, 12:47 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 28 min |
| May 12, 12:54 PM CDT | Special Weather Statement | OHX | Williamson | 51 min |
| May 12, 1:04 PM CDT | Special Weather Statement | OHX | Cheatham | 26 min |
| May 12, 1:11 PM CDT | Special Weather Statement | OHX | Dickson | 34 min |
| May 12, 1:16 PM CDT | Special Weather Statement | OHX | Dickson, Houston, Stewart | 29 min |
| May 12, 1:28 PM CDT | Special Weather Statement | OHX | Robertson | 32 min |
| May 12, 1:39 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 51 min |
| May 12, 1:42 PM CDT | Special Weather Statement | OHX | Cheatham | 33 min |
| May 12, 2:05 PM CDT | Special Weather Statement | OHX | Sumner, Trousdale | 40 min |
| May 12, 2:18 PM CDT | Special Weather Statement | OHX | Smith, Wilson | 42 min |
| May 12, 2:22 PM CDT | Special Weather Statement | OHX | Trousdale | 38 min |
| May 12, 2:26 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith, Trousdale, Wilson | 34 min |
| May 12, 2:29 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 31 min |
| May 12, 2:47 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith | 28 min |
| May 12, 2:49 PM CDT | Severe Thunderstorm Warning | OHX | Macon | 26 min |
| May 12, 3:11 PM CDT | Special Weather Statement | OHX | Grundy | 34 min |
| May 12, 3:16 PM CDT | Special Weather Statement | OHX | Clay | 44 min |
| May 12, 3:29 PM CDT | Special Weather Statement | OHX | Pickett | 46 min |
| May 12, 4:18 PM CDT | Special Weather Statement | OHX | Giles | 42 min |
| May 12, 5:08 PM CDT | Special Weather Statement | OHX | Giles | 52 min |
| May 12, 5:42 PM CDT | Special Weather Statement | OHX | Bedford | 48 min |
| May 12, 6:05 PM CDT | Special Weather Statement | OHX | Coffee | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.